Previous |  Up |  Next


[1] BOUDOURIDES M.-GEORGIOU D.: Asymptotic equivalence of differential equations with Stepanoff-bounded functional perturbation. Czechoslovak Math. J. 32(107) (1982), 633-639. MR 0682139 | Zbl 0526.34062
[2] GEORGЮU D.: Generalized Asymptotic Equivalence of Functionally Perturbed Differentaial Equation. Ph. D. Dissertation, Democritus University of Thrace, Xanthi (Gгeece), 1981. (Greek)
[3] HALLAM T. G.: On asymptotic equivalence of the bounded solutions of two systems of differential equations. Michigan Math. J. 16 (1969), 353-363. MR 0252766 | Zbl 0191.10401
[4] HAŠCÁK A.-ŠVEC M.: Integral equivalence of two systems of differential equations. Czechoslovak Math. J. 32(107) (1972), 423-436. MR 0669785
[5] KRANSOSIELSKI M. A.-WOJNIKKO G. M., all: Approximate Solutions of Operator Equations. Nauka, Moskva, 1969. (Russian)
[6] TALPALARU P.: Asymptotic behavior of perturbed difference equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Ser. VIII LXIV (1979), 563-571. MR 0561940
Partner of
EuDML logo